Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Pseudolinear Programming

Serge Kruk and Henry Wolkowicz
SIAM Review
Vol. 41, No. 4 (Dec., 1999), pp. 795-805
Stable URL: http://www.jstor.org/stable/2653207
Page Count: 11
  • Subscribe ($19.50)
  • Cite this Item
Pseudolinear Programming
Preview not available

Abstract

This short note revisits an algorithm previously sketched by Mathis and Mathis [SIAM Rev., 37 (1995), pp. 230-234] and used to solve a nonlinear hospital fee optimization problem. An analysis of the problem structure reveals how the Simplex algorithm, viewed under the correct light, can be the driving force behind a successful algorithm for an almost linear problem. This presentation is intended for students who have been exposed to the Simplex method for linear programming and are progressing, via the Karush-Kuhn-Tucker conditions, toward nonlinear optimization.

Page Thumbnails

  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801
  • Thumbnail: Page 
802
    802
  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804
  • Thumbnail: Page 
805
    805